Announcement

Collapse
No announcement yet.

Lyrica and eye problems

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sandymarie
    replied
    lyrica and eye problems

    I have never had problems b4 lyrica, I went almost totally blind in the left eye for about 20 minutes and have never had that problem b4. The lyrica helps so much with the pain. I am RXed for 75mg 3x daily , I have only been taking one in the morning since I have started with the eye thing. I wonder if the eye doctor could tell if it would be the Lyrica. I do not want to lose my eyesight. Have you been to the eye doctor and did your eyes do this b4 the lyrica... The eye doctor told me that the gel behind one of my eyes was more watery than it should be and was nothing they could do. Let me know if you find out anything further. Thank you for answering me. Just trying to research this thing and this is the first place I thought to go after I saw the article about the lady going blind on the Lyrica. Who knows, could be a number of things, I guess. Thanks again.

    Leave a comment:


  • curlycue
    replied
    lyrica

    I have problems with my eyes blurred vision and I notice my eyes get tired more easily. I take 75mg 4 times a day.

    Leave a comment:


  • sandymarie
    started a topic Lyrica and eye problems

    Lyrica and eye problems

    I have been on 75mg. of Lyrica for a while now and it seems that something is affecting my eyes. Has anyone had eye problems with this medication.Please let me know if you have. It is the best thing I have ever taken for the pain and I hate to find out this is what is causing my eyes to act up. If it has caused problems for anyone, how extreme is it and will it stop if I get off of them. Also what is similar to this drug if I need to change. ugg I am so tired of dealing with this med. stuff. I saw somewhere that it caused one lady went blind taking it, but you can find almost anything on the net. Thanks in advance if anyone can help with this question.
Working...
X